Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 287-300.

On the derivatives of bounded analytic functions

»ke Samuelsson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 287-300.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893449

Digital Object Identifier
doi:10.1007/BF02591129

Mathematical Reviews number (MathSciNet)
MR218575

Zentralblatt MATH identifier
0152.27001

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Samuelsson, »ke. On the derivatives of bounded analytic functions. Ark. Mat. 5 (1964), no. 3-4, 287--300. doi:10.1007/BF02591129. https://projecteuclid.org/euclid.afm/1485893449


Export citation

References

  • Frostman, O., Potentiel d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions. Meddel. Lunds Univ. Mat. Sem. 3 (1935).
  • Nevanlinna, R., Eindeutige analytische Funktionen. Zweite auflage. Springer, 1953.
  • Samuelsson, »., On the boundary behavior of the derivative of analytic functions. Ark. Mat. 4 (1961).
  • Zygmund, A., Trigonometric Series I. Cambridge, 1959.